# SDR SWAA2025081187758

- Difficulty date: July 2, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA927 TO STA947.5 AND BL0 AT AFT GALLEY AREA.  REPLACED ANGLE LOCATED ON FLOOR STRUCTURE BETWEEN STA927 TO STA947.5 AND BL0 AT AFT GALLEY AREA IAW SRM 51-10-02-0G STEP 9 AND DWG 147A5400 SHEET 22 REV -.
